Hello, I'm in my inactive week of my third month of birth control and I will be starting my fourth month. I started with lo loestrin fe and was switched to gildess fe 1/20. I haven't had my period in about a month. I've read in forums that it's common and I shouldn't be nervous but I am! about a week ago I had a tiny bit of blood when I wiped and then the next day the same thing, but that's it. Should I be nervous? Please please help!!!
Spotting can happen while on the pill, and it's perfectly normal. If you were taking the pill properly, it's highly unlikely that you're pregnant. You can always take a home pregnancy test to be sure, though.
I was taking the pill and didn't miss one,had spotting a couple of days, now IM 3 months pregnant! Better take a test! Sounds like what I just went through. Dr says your body can fight against BC sometimes.
I would like to add also that my boyfriend has never finished inside of me. Although we do have unprotected sex, he always pulls out. I know there is still a slight chance of pregnancy but from knowing that information also, what do you think?
If you're taking the pill perfectly, then even if he does finish in you, the risk of failure is only 1-2% per year. If he never finishes inside you, it reduces the risk of pregnancy by a great deal (although I will always advocate for condom use). Absolutely perfect use of the withdrawal method has a failure rate of 4% per year, vs. 85% for no method.
If you're worried about not getting your period, then you can always take a test. Most pills will tell you to take a test after 2 missed periods, though.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.